Polynomial representations for n-th roots in finite fields

Seunghwan Chang, Bihtnara Kim, Hyang Sook Lee

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Computing square, cube and n-th roots in general, in finite fields, are important computational problems with significant applications to cryptography. One interesting approach to computational problems is by using polynomial representations. Agou, Deléglise and Nicolas proved results concerning the lower bounds for the length of polynomials representing square roots modulo a prime p. We generalize the results by considering n-th roots over finite fields for arbitrary n > 2.

Original languageEnglish
Pages (from-to)209-224
Number of pages16
JournalJournal of the Korean Mathematical Society
Volume52
Issue number1
DOIs
StatePublished - 2015

Keywords

  • Cube roots
  • Finite fields
  • N-th roots

Fingerprint

Dive into the research topics of 'Polynomial representations for n-th roots in finite fields'. Together they form a unique fingerprint.

Cite this